On Tauberian theorems for statistical weighted mean method of summability
Articles > Article · 2016
Authors: Umit Totur, İbrahim ÇANAK
Filomat, Journal Indexed in SCI Expanded, International, WoS, 2016, vol 30, pp 1541-1548
DOI: 10.2298/fil1606541t
Summary
In this paper we establish some new Tauberian theorems for the statistical weighted mean method of summability via the weighted general control modulo of the oscillatory behavior of nonnegative integer order of a real sequence. The main results improve the well-known classical Tauberian theorems which are given for weighted mean method of summability and statistical convergence.